Swing

From my records at the QE, my weight has obviously gone down on record…and it’s not pretty reading; since October, I’ve piled on 2 stone. The steroids could be a contributing factor to it, as the medical experts mention, but they cannot be the only factor.

The dizzy feeling gets slightly eased off as the day goes on, but not by much. There’s only steroids and pain relief tablets left now…the anti-sickness ones seemed to be more of a placebo; I’ve had none for over a week and there’s no change.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s